| Model Number |
CLV-S40PRO |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the light source¿s front panel flashes.This issue identified during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d4.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.